×

zbMATH — the first resource for mathematics

Solutions in the large for multi-dimensional, non-linear partial differential equations of first order. (English) Zbl 0137.29001

PDF BibTeX Cite
Full Text: DOI Numdam EuDML
References:
[1] A. DOUGLIS, On discontinuous initial value problems for certain non-linear partial differential equations, Tech. Note BN-119, AFOSR-TN-58-165, AD-152 192, Univ. of Md., Feb., 1958, 1-25. · Zbl 0128.32306
[2] A. DOUGLIS, On calculating weak solutions of quasi-linear, first-order partial differential equations, Contributions to Differential Equations, 1 (1963), 59-94. · Zbl 0196.50105
[3] P. D. LAX, Weak solutions of non-linear hyperbolic equations and their numerical computation, Comm. Pure Appl. Math., 7 (1954), 159-193. · Zbl 0055.19404
[4] O. A. OLEINIK, Discontinuous solutions of non linear differential equations, Uspekhi Mat. Nauk, 12 (1957), 3-73. · Zbl 0131.31803
[5] C. PUCCI, Compatezza di successioni di funzioni e derivibilita delle funzioni limiti, Ann. Mat. Pura ed Appl., 4 (1954), 1-25. · Zbl 0058.28604
[6] B. L. ROZHDESTVENSKII, Discontinuous solutions of hyperbolic systems of quasi-linear equations, Uspekhi Mat. Nauk, 15 (1960),n° 6 (96), 59-117 (Russian), translated as Russian Math. Surveys, 15 (1960),n° 6, 53-111. · Zbl 0098.29504
[7] N. D. VVEDENSKAYA, The difference method solution of Cauchy’s problem for a non-linear equation with discontinuous initial values, Doklady Akad. Nauk SSSR, 111 (1956), 517-521. · Zbl 0072.09901
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.